E. Wong and B. Hajek, Stochastic Processes in Engineering Systems, 1985.
DOI : 10.1115/1.3269542

A. Papoulis, Random Variables and Stochastic Processes, 1984.

C. W. Helstrom, Probability and Stochastic Processes for Engineers, 1991.

B. Picinbono, Random Signals and Systems, 1993.

J. Tourneret and B. Lacaze, Etude et simulation des lois de probabilit de sorties de modles paramtriques, pp.271-281, 1994.

P. H. Wittke, W. S. Smith, and L. L. Campbell, Infinite series of interference variables with Cantor-type distributions, IEEE Transactions on Information Theory, vol.34, issue.6, p.14281436, 1988.
DOI : 10.1109/18.21282

Y. Peres, W. Schlag, and B. Solomyak, Sixty years of Bernoulli convolutions, fractals and stochastics II, Progress in Probability, pp.95-106, 2000.

Y. Peres and B. Solomyak, Self-similar measures and intersections of Cantor sets, Transactions of the American Mathematical Society, vol.350, issue.10, pp.4065-4087, 1998.
DOI : 10.1090/S0002-9947-98-02292-2

K. Falconer and F. Geometry, Mathematical Foundations and Applications, 1990.